MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Model Number CEMENTED Ø40/10
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states ((b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to dislocation approximately 1 month after the primary surgery.The primar surgery used the humelock reversed system.During he revision surgery, the surgeon explanted the size 10 cemented stem, the +9mm humeral spacer and the ø36/+6 standard humeral cup.Then he implanted a size 12 cementless stem, a ø36/+9 standard humeral cup and a new +9mm humeral spacer.Clinical case of retrospective study.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11892147
Report Number3009532798-2021-00052
Device Sequence Number3686009
Product Code PHX
UDI-Device Identifier03701037301449
UDI-Public03701037301449
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Model NumberCEMENTED Ø40/10
Device Catalogue Number313-4010
Device Lot NumberI643
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;